Pitted skin from Rebif

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

GOLDEN HAIR
New Member


Date Joined May 2009
Total Posts : 5
   Posted 5/29/2009 3:52 AM (GMT -7)   
I have been on Rebif for about 5 years and have noticed that some of the injection sites in the lower butt (sorry to get so descriptive) area have turned into indentions. Like it is eating away areas? I try to rotate the shot sites around and keep them where they will be concealed under underwear or stomach.  Anyone else having this problem?  I work out pretty regulary (MS permitting) and am not over weight.  Any thoughts?

Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3546
   Posted 5/29/2009 6:21 AM (GMT -7)   
That is a side effect that I have not heard of from Rebif.  I have heard of it with Copaxone.  It even has a name....something like adipose atrophy or ???  I am sorry you are having problems with this.  
 
Welcome to HW. I am glad you have found us.     
Gretchen       co-moderator MS board       diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


kloe50
New Member


Date Joined May 2009
Total Posts : 7
   Posted 6/1/2009 5:15 PM (GMT -7)   
I was on Rebif from 2000 to 2004 and I was also left with these indentions on both my thighs and bottom of butt, and I had read or heard that they were side effect too for Rebif and now i'm going to start on Copaxone soon and I guess i'm going to have more,lol, which i'm not looking forward to but what can I do, have to go on something again or get worse if I don't possibly?  :-(  How I wish the pill form therapy would be ready already! Then we wouldn't have these!!!

Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3546
   Posted 6/1/2009 5:47 PM (GMT -7)   
I know that the pitted skin side effect is attributed to copaxone.  I have been taking copaxone for  2.5 years and I don't have a single dent.  I don't think that happens to everyone taking copaxone.  I hope it works for you :-)
Gretchen       co-moderator MS board       diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


michele17
Regular Member


Date Joined Jun 2009
Total Posts : 21
   Posted 6/13/2009 4:58 PM (GMT -7)   
I started taking copaxone about three months ago. I already have some pitting/indentation on my thighs. I am very lean and have been lnjecting manually. Do you use the auto inject?
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, November 18, 2017 5:22 AM (GMT -7)
There are a total of 2,895,011 posts in 317,759 threads.
View Active Threads


Who's Online
This forum has 157368 registered members. Please welcome our newest member, Mark R D.
252 Guest(s), 4 Registered Member(s) are currently online.  Details
cashlessclay, Charlie55, franko63, straydog


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.